| Model Number |
MR850 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel healthcare (f&p) field representative of an issue with the mr850 respiratory humidifier.Upon device servicing at the regional office in france, it was found that the audible alarm was not operational.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).We are currently in the process of finalising our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in spain reported via a fisher & paykel healthcare (f&p) field representative of an issue with the mr850 respiratory humidifier.Upon device servicing at the regional office in france, it was found that the audible alarm was not operational.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 respiratory humidifier was returned to our fisher & paykel healthcare service center in france where it was inspected by a trained f&p service technician.The device was repaired and returned to the customer.Our investigation is based on the information provided by the f&p service technician.Results: performance testing of the complaint mr850 respiratory humidifier revealed that the audible alarm was not functioning.The unit was repaired and returned to the customer after passing functional and electrical safety tests.Conclusion: we are unable to determine the cause of the reported event.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual states that "all servicing procedures shall be followed by a humidifier functional test and an electrical safety test, to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.